# SDR DALA2023030901748

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 8,330 hours, 3,811 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, GOT L ENG OIL LO QTY ADVISORY MESSAGE. IN ADDITION THERE WAS A SMELL COMING THROUGH THE PACKS SIMILAR TO BURNT RUBBER. STATUS PAGE SHOWED 8.9 QTS ON L ENG AT LOWEST AND BEGAN TO RISE. RT SIDE SHOWED 16.0 QTS STEADY. AFTER ABOUT 2 MIN THE ODOR DISSIPATED AND L ENG OIL QTY STABILIZED AT 13.5 QTS . AFTER CONSULTING WITH MX CTRL AND DISPATCH AND SEEING TABLE OIL INDICATIONS (PRESSURE AND TEMP NEVER VARIED) ALONG WITH NO MORE ODOR, ELECTED IT WAS SAFE TO CONTINUE TO AUSTIN W/ CONCURRENCE OF MX AND DISPATCH. NOTE PRIOR TO PUSH BACK, BOTH ENG OIL QTYS SHOWED NORMAL (GREATER THAN 16 QTS). INSPECTED AIRCRAFT EXTERIOR FOR LEAKS, PACK INLETS FOR LEAKS/ CONTAMINATION, ENGINE SPINNERS/BLADES FOR CONTAMINATION, APU INLET AND COMPARTMENT FOR CONTAMINATION, ENGINE 1 AND 2 CORE AREAS FOR CONTAMINATION USING BLACK LIGHT AS NEEDED. NO FINDINGS. RAN ENGINES AT VARIOUS POWER SETTINGS AS PER JIC 0550 -2001, NO FUMES NOTED IN ANY OF THE CONFIGURATIONS. NO FLUCTUATION IN OIL QUANTITY OR OIL QUANTITY CAS MESSAGES. PERFORMED POWER RUN FOR FULL 5 MINUTES, OIL INDICATIONS SATISFACTORY. PERFORMED ELIMINATION OF RESIDUAL ODOR EFIM SOLUTION #1-8449. NO GO ODI ATA 21-72 COMPLIED WITH. (LP# 9350556)
